# SDR COMA0860172

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 30,563 hours, 26,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-6 INSPECTION, NDT (HK) FOUND CRACK AT LOWER END OF VERTICAL STIFFENER, FS 409+128, LBL 18.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW BOMBARDIER REO 601R-53-41-056.
